How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am tired all the time. never feel rested, shortness of

Customer Question

I am tired all the time. never feel rested, shortness of breath with walking or standing, any activity.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes, he put me on streorids and an inhaler. said I was slightly dehydrated
JA: Anything else in your medical history you think the doctor should know?
Customer: I have told him everything I know to tell him and I am not getting any better,
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Saha replied 5 months ago.
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.Since when are you having those symptoms?Which tests did you have?When did you start taking steroid?Do you take any other medicine?Do you have any past illness?
Customer: replied 5 months ago.
I have had a chest xray. blood work, every thing came back fine, my kidney function was a little high indicating I may be dehydrated. Plumomary function test. all came back okay. I have been on steroids twice this month. I had a dose pack and then another week. about two weeks apart. I have high blood pressure, I take medications for that, acid reflux, osteoarthritis, figbromiagia ,
Expert:  Dr. Saha replied 5 months ago.
Do you know why steroid was prescribed?Since when are you having shortness of breath, tiredness?Did you have EKG, echo?